# SDR CALA2013091600670

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83716
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD DOOR JAMB LOWER REVEAL HAS INBD SECTION MISSING.  REPAIRED R1 DOOR STATION 296.4 STUB FRAME IAW ECR4A 5311-01629.
